MathSciNet Relay Station
MathSciNet bibliographic data
MR497281 51N35 (14N05)
Griffiths, Phillip; Harris, Joseph On Cayley's explicit solution to Poncelet's porism. Enseign. Math. (2) 24 (1978), no. 1-2, 31–40.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement